MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEONATAL/PEDIATRIC TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEONATAL/PEDIATRIC TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67N035
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Event or Problem Description
It was reported via user facility medwatch 2200710000-2021-8028 that the patient's tracheostomy tube became dislodged during routine care.The tracheostomy tube was replaced to resolve the reported event.

Brand Name
BIVONA NEONATAL/PEDIATRIC TTS TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13497663
Report Number3012307300-2022-03006
Device Sequence Number4524980
Product Code JOH
UDI-Device Identifier15021312006223
UDI-Public15021312006223
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model Number67N035
Device Catalogue Number67N035
Device Lot Number3955773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 MO
Patient SexMale